# SDR ASOA20140917079

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 33,225 hours, 18,942 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Burned
- Location: Compass Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED VERY NOTICEABLE BURNED ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED AND FOUND BAD CONNECTOR AND WIRE TO STANDBY COMPASS BACKLIGHTING.
